Alert archive / South Carolina / Lake Wind Advisories in 2012
Lake Wind Advisory 7, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Feb 19, 2012, 3:40 AM EST for Berkeley County, South Carolina. It took effect at Feb 19, 2012, 3:46 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 3:40 AM EST (08:40 UTC)
- In effect from
- Feb 19, 2012, 3:46 PM EST
- Expired
- Feb 20, 2012, 7:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS72 KCHS 190840 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EST SUN FEB 19 2012 SCZ045-191645- /O.NEW.KCHS.LW.Y.0007.120219T2200Z-120220T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 340 AM EST SUN FEB 19 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST MONDAY FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST MONDAY. * WINDS: NW 15 TO 25 KT. * WAVES: 1 TO 2 FT. * TIMING: LATE TODAY THROUGH MID MORNING MONDAY. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH MIDDAY MONDAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$
4 follow-up statements
578 WWUS72 KCHS 192046 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 346 PM EST SUN FEB 19 2012 SCZ045-200500- /O.EXT.KCHS.LW.Y.0007.120219T2046Z-120220T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 346 PM EST SUN FEB 19 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY FOR LAKE MOULTRIE... * WINDS: WINDS SHIFTING THE NW 15 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING...BECOMING N AT SIMILAR SPEEDS OVERNIGHT INTO MONDAY MORNING. * WAVES: BUILDING TO 1 TO 2 FT THIS EVENING. * TIMING: BEGINNING 7 PM TO 9 PM THIS EVENING AND CONTINUING UNTIL 8 AM TO 10 AM MONDAY MORNING. STRONGEST WINDS 9 PM TO 5 AM. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND BUILDING WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH MIDDAY MONDAY. STRONG WINDS AND CHOPPY WAVES COULD CAPSIZE SMALL BOATS. && $$
002 WWUS72 KCHS 200228 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 928 PM EST SUN FEB 19 2012 SCZ045-201030- /O.CON.KCHS.LW.Y.0007.000000T0000Z-120220T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 928 PM EST SUN FEB 19 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY FOR LAKE MOULTRIE... * WINDS: NORTH WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING 1 TO 2 FEET...HIGHEST SOUTHERN PARTS OF THE LAKE. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND BUILDING WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH MIDDAY MONDAY. STRONG WINDS AND CHOPPY WAVES COULD CAPSIZE SMALL BOATS. && $$
053 WWUS72 KCHS 200830 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EST MON FEB 20 2012 SCZ045-201200- /O.EXT.KCHS.LW.Y.0007.000000T0000Z-120220T1200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 330 AM EST MON FEB 20 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING FOR LAKE MOULTRIE... * WINDS: NORTH WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY. * WAVES: 1 TO 2 FEET...HIGHEST SOUTHERN PARTS OF THE LAKE. * IMPACTS: THE COMBINATION OF WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH MIDDAY MONDAY. STRONG WINDS AND CHOPPY WAVES COULD CAPSIZE SMALL BOATS. && $$
913 WWUS72 KCHS 201140 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 640 AM EST MON FEB 20 2012 SCZ045-201245- /O.EXP.KCHS.LW.Y.0007.000000T0000Z-120220T1200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 640 AM EST MON FEB 20 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING FOR LAKE MOULTRIE... NORTH WINDS ARE DIMINISHING EARLY THIS MORNING AND THE ADVISORY WILL EXPIRE AT 7 AM. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 19, 1:19 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 19, 1:19 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
119 AM EST SUN FEB 19 2012
.SYNOPSIS...
A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE SLOWLY ACROSS THE DEEP
SOUTH TONIGHT. A WARM FRONT WILL LIFT NORTH INTO THE AREA
SUNDAY...THEN LOW PRESSURE WILL REDEVELOP OFFSHORE AND WILL PULL A
COLD FRONT THROUGH THE AREA SUNDAY AFTERNOON AND SUNDAY EVENING.
HIGH PRESSURE WILL BUILD IN MONDAY AND WILL CROSS THE AREA
TUESDAY. A SERIES OF COLD FRONTS WILL CROSS THE AREA MIDWEEK INTO
NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WIDESPREAD RAIN WITH LOCALLY HEAVY AMOUNTS OVERNIGHT...LIKELY
CAUSING SOME PONDING OF WATER ON ROAD AT TIMES DESPITE THE UNUSUALLY
DRY CONDITIONS. THE WARM FRONT WILL LINGER NEAR THE ALTAMAHA AND
TSTMS ARE POSSIBLE TO THE S OF I-16. RECENT RADAR TRENDS SUGGEST
RISK OF SEVERE WEATHER IS S-SW OF OUR FORECAST AREA OVERNIGHT. ONLY
MINOR CHANGES TO FORECAST OTHER THAN TO REMOVE SEVERE WORDING FOR
SOME OF OUR FAR SOUTHERN GEORGIA ZONES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
A COMPLEX PATTERN TRANSLATES TO A DIFFICULT FORECAST SUNDAY. THE
UNCERTAIN PROGRESS OF THE WARM FRONT...THE REDEVELOPMENT OF THE
SURFACE LOW FROM INLAND TO OFFSHORE AND THE ARRIVAL OF THE UPPER
LOW/ASSOCIATED COLD FROPA HOLD THE KEYS TO FORECAST DETAILS.
TO START THE DAY...THE WARM FRONT WILL BE LOCATED SOMEWHERE BETWEEN
INTERSTATE 16 AND THE ALTAMAHA RIVER...AND GUIDANCE SUGGESTS THAT
DEEPEST OVERRUNNING MOISTURE WILL HAVE PUSHED INTO NORTHERN/INLAND
COUNTIES. THUS...MORNING POPS ARE GRADUATED FROM CATEGORICAL INLAND
TO CHANCE FAR SOUTH. THEN...AS THE WARM FRONT LIFTS NORTH...GUIDANCE
HINTS AT A CORRIDOR OF ENHANCED MOISTURE/BAND OF CONVECTION
ADVANCING THROUGH THE WARM SECTOR FROM WEST TO EAST...THEN PUSHING
OFFSHORE AROUND MIDDAY/EARLY AFTERNOON. WITHIN THIS BAND OF
CONVECTION...STRONG WIND FIELDS/SHEAR AND UPPER LEVEL DIVERGENCE
AHEAD OF THE UPPER LOW AND A POOLING OF LIFTED INDICES ZERO TO -3C
WITHIN THE WARM SECTOR WILL SUPPORT ISOLATED TO SCATTERED
THUNDERSTORMS AND THE POTENTIAL FOR A ISOLATED BOWING SEGMENTS WITH
STRONG/DAMAGING WIND GUSTS...AND PERHAPS EVEN AN ISOLATED TORNADO
WHERE STORM RELATIVE HELICITY IS ENHANCED CLOSE TO THE WARM FRONT.
HOWEVER...MODEL SOUNDINGS DEPICT A STUBBORN SURFACE BASED INVERSION
EVEN WITHIN THE WARM SECTOR...SUGGESTING THE POTENTIAL FOR SURFACE
BASED SEVERE CONVECTION WILL REMAIN LIMITED. AT ANY RATE...CHANCE TO
LIKELY POPS CONTINUE INTO EARLY AFTERNOON TO ACCOUNT FOR THIS BAND
OF CONVECTION.
SUNDAY AFTERNOON...AS DEEP LAYER MOISTURE PUSHES OFF THE COAST...THE
INLAND SURFACE LOW WILL REDEVELOP OFFSHORE...PERHAPS BEFORE THE WARM
FRONT CLEARS NORTHERN COUNTIES. THE UNCERTAIN POSITION OF THE
SURFACE BOUNDARY PRESENTS A HIGHLY UNCERTAIN TEMPERATURE
FORECAST...AND TEMPERATURES COULD TOP OUT IN THE LOWER TO MID 70S
SOUTH WHILE STRUGGLING TO EXCEED 60S ACROSS NORTHERN COUNTIES.
MEANWHILE...DRY AIR WILL OVERSPREAD SOUTHERN/WESTERN AREAS...ENDING
PRECIPITATION THERE. HOWEVER...WRAP-AROUND MOISTURE ASSOCIATED WITH
THE UPPER LOW WILL SPREAD ACROSS NORTHERN COUNTIES...MAINTAINING
SLIGHT CHANCE/CHANCE POPS THERE SUNDAY AFTERNOON THROUGH SUNDAY
EVENING.
ANY PRECIPITATION ACROSS NORTHERN COUNTIES SHOULD END OVERNIGHT
SUNDAY NIGHT. IN THE WAKE OF COLD FROPA...COLD ADVECTION
AND BREEZY CONDITIONS WILL PREVAIL...LOWS WILL DROP INTO THE 30S BY
DAYBREAK MONDAY. COOL HIGH PRESSURE WILL BUILD IN MONDAY...RESULTING
IN BELOW NORMAL HIGHS IN THE UPPER 50S/AROUND 60F. AFTER ANOTHER
CHILLY NIGHT MONDAY NIGHT...TUESDAY SHOULD SEE A RAPID WARM UP AS
THE UPPER RIDGE AXIS SHIFTS EAST AND THE SURFACE HIGH SHIFTS OFF THE
MID-ATLANTIC COAST. TUESDAY HIGHS WILL REACH THE MID TO UPPER 60S.
LATEST GUIDANCE SUGGESTS THAT A COASTAL TROUGH COULD DEVELOP MONDAY
NIGHT INTO TUESDAY...PERHAPS SUPPORTING SHOWERS OVER COASTAL WATERS
WHICH COULD PUSH ONSHORE. HOWEVER...FOR NOW HELD POPS BELOW 15
PERCENT THROUGH THE PERIOD.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MEDIUM RANGE GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT THE UPPER
PATTERN WILL FAVOR A BROAD EASTERN UNITED STATES TROUGH THROUGH THE
LONG TERM PERIOD...BUT SIGNIFICANT DIFFERENCES EXIST IN SURFACE
CONDITIONS. A SERIES OF SHORTWAVES WILL LIKELY BRING SEVERAL COLD
FRONTS THROUGH THE AREA...ONE WEDNESDAY INTO THURSDAY AND ANOTHER
POSSIBLY FRIDAY INTO SATURDAY. AT THIS POINT WE KEPT POPS AT OR
BELOW CHANCE DUE TO VERY LOW TIMING CONFIDENCE. TEMPERATURES WILL
LIKELY BE ABOVE NORMAL.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
KCHS...CONDITIONS WILL BOUNCE FROM IFR TO MVFR OVERNIGHT IN RAIN.
THE STEADIER AND HARDER THE RAIN...THE GREATER LIKELIHOOD CIGS
WILL BE MVFR...HOWEVER VSBYS IFR. WHEN THE RAIN EBBS...LOW CIGS
SHOULD FILL RIGHT BACK IN. MODELS SHOW MVFR/IFR THROUGHOUT THE
TAF CYCLE WITH PCPN ENDING LATE TODAY OR VERY EARLY THIS EVENING.
KSAV...RAIN WITH LOW CLOUDS WITH CIGS AND VSBYS IN THE MVFR/IFR
RANGE PREVAILING THROUGHOUT THE MORNING. A WARM FRONT COULD LIFT
JUST N OF THE TERMINAL THIS AFTERNOON. STEADY RAINS SHOULD LIFT N
DURING THE AFTERNOON WITH A SHIFT TO SW TO W AND CIGS BECOMING
MVFR. MVFR CIGS INTO THE EVENING WITH SOME CHANCE OF IMPROVEMENT
TOWARD VFR NEAR THE END OF TAF CYCLE.
KSAV...MVFR CONDITIONS WILL BEGIN THE PERIOD WITH LIGHT RAIN OVER
THE TERMINAL BY 01Z. MVFR CONDITIONS WILL CONTINUE TO LOWER TO IFR
CONDITIONS BY 04Z WITH RAIN BECOMING MORE WIDESPREAD AS A WARM FRONT
LIFTS NORTH AND A COLD FRONT APPROACHES FROM THE WEST. EXPECT IFR
CONDITIONS TO PERSIST THROUGH DAYBREAK SUNDAY WITH LIGHT
RAIN/SHOWERS. CONDITIONS WILL GRADUALLY IMPROVE TO MVFR BY 14Z BUT
WILL LIKELY PERSIST THROUGH SUNDAY EVENING. RAIN/SHOWERS WILL THEN
BECOME LIGHT AND SHIFT NORTHEAST OF THE TERMINAL BY 18Z SUNDAY
AFTERNOON. SOUTH WINDS WILL BECOME WEST AND GUST BETWEEN 12 TO 18 KT
BEHIND THE DEPARTING COLD FRONT.
EXTENDED AVIATION OUTLOOK...LOW CEILINGS AND PERHAPS REDUCED
VISIBILITIES WILL PERSIST INTO SUNDAY NIGHT. MVFR CONDITIONS
POSSIBLE TUESDAY NIGHT IN FOG/STRATUS.
&&
.MARINE...
TONIGHT...CONDITIONS ARE EXPECTED TO REMAIN RELATIVELY QUIET ACROSS
THE WATERS OTHER THAN THE INCOMING PRECIP. A WEAK SURFACE LOW
/CURRENTLY LOCATED OFFSHORE FROM THE GA/FL BORDER/ WILL RIDE
NORTHEASTWARD JUST OFF THE SC COAST WHICH MAY RESULT IN A LOCALLY
PINCHED PRESSURE GRADIENT ACROSS THE LOCAL WATERS. THIS WILL SERVE
TO ENHANCE THE LOW LEVEL NE FLOW...ESPECIALLY ACROSS THE
CHARLESTON COUNTY WATERS. DEPENDING ON EXACTLY HOW THIS SURFACE
PATTERN EVOLVES...WINDS ACROSS THESE WATERS COULD INCREASE TO
15-20 KT SUSTAINED WITH GUSTS NEAR 25 KT. ALSO WITH THE
INCREASING WINDS...SEAS WILL RISE AS WELL AND MAY APPROACH 6 FT
AROUND 20 NM OFFSHORE. OVERALL CONFIDENCE IN SCA CONDITIONS FOR
THE CHARLESTON COUNTY WATERS IS NOT HIGH ENOUGH TO WARRANT
ISSUANCE...AND WILL ALLOW LATER SHIFTS TO MONITOR TRENDS.
ELSEWHERE NE FLOW SHOULD BE AROUND 10 KT. LATE TONIGHT...THE NE
FLOW REGIME WILL BEGIN TO BREAK DOWN AS A WARM FRONT STARTS TO
LIFT NORTHWARD. WINDS ACROSS THE GA WATERS WILL BEGIN TO VEER
AROUND TO SOUTHERLY AND INCREASE. SCA CONDITIONS ARE NOT
ANTICIPATED UNTIL LATER IN THE DAY ON SUNDAY.
SUNDAY...A WARM FRONT WILL LIFT NORTH INTO THE WATERS...BUT THE
PROGRESS OF THIS FRONT REMAINS UNCERTAIN DUE TO A PERSISTENT WEDGE
OF HIGH PRESSURE CENTERED N/NW OF THE WATERS AND LOW PRESSURE WHICH
WILL START THE DAY INLAND BUT WILL REDEVELOP OFF THE COAST SUNDAY
AFTERNOON. INTRODUCED SMALL CRAFT ADVISORIES ACROSS ALL WATERS SOUTH
OF EDISTO BEACH SUNDAY AS THE WARM FROPA WILL SUPPORT A WIND SHIFT
TO THE SW AND STRENGTHENING WINDS/BUILDING SEAS. ACROSS SC NEARSHORE
WATERS NORTH OF EDISTO BEACH...NE WINDS AND ASSOCIATED SEAS COULD
APPROACH SCA THRESHOLDS SUNDAY MORNING...BUT WINDS WILL MORE LIKELY
SHIFT TO THE SW AND INCREASE SUNDAY AFTERNOON.
SUNDAY NIGHT...STRONG COLD FROPA/COLD ADVECTION AND A DEEPENING
OFFSHORE SURFACE LOW WILL SUPPORT SOLID SMALL CRAFT ADVISORY
CONDITIONS FOR ALL NEARSHORE WATERS OUTSIDE CHARLESTON HARBOR...AND
THESE STRONG WINDS/ELEVATED SEAS WILL PERSIST UNTIL AROUND NOON
MONDAY. ACROSS GA WATERS BEYOND 20 NM...WARMER WATER/A DEEPER MIXING
PROFILE COULD SUPPORT FREQUENT GALE FORCE GUSTS SUNDAY...THUS RAISED
A GALE WATCH THERE. GALES COULD IMPACT OTHER WATERS...BUT FORECAST
CONFIDENCE REMAINS TOO LOW TO JUSTIFY ADDITIONAL GALE WATCHES.
ALSO...OPTED NOT TO ISSUE A SMALL CRAFT ADVISORY FOR CHARLESTON
HARBOR DUE TO UNCERTAINTY REGARDING TIMING AND MAGNITUDE OF STRONGER
WINDS. HERE...WINDS MIGHT NOT INCREASE UNTIL AFTER DARK SUNDAY.
SMALL CRAFT ADVISORY SEAS COULD PERSIST THROUGH MIDWEEK ACROSS
AMZ374. ELSEWHERE...WINDS/SEAS SHOULD SETTLE BELOW SCA LEVELS WITHIN
NEARSHORE WATERS MONDAY PM INTO TUESDAY NIGHT. THEN...SCA CONDITIONS
COULD REDEVELOP WEDNESDAY INTO THURSDAY AS THE NEXT COLD FRONT MOVES
THROUGH.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO NOON EST
MONDAY FOR AMZ350-352-354.
GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR AMZ374.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR AMZ374.
&&Hazardous weather outlook, Feb 18, 10:03 PM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1003 PM EST SAT FEB 18 2012 GAZ087-088-099>101-115>119-SCZ040-042>045-047>052-200315- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 1003 PM EST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...AHEAD OF A STRONG COLD FRONT SUNDAY...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND EVEN AN ISOLATED TORNADO. ISOLATED SEVERE WEATHER COULD IMPACT INLAND COUNTIES OF SOUTHEAST GEORGIA SUNDAY MORNING...PERHAPS AS EARLY AS DAYBREAK...THEN THUNDERSTORMS WILL ADVANCE TOWARD THE COAST AND WILL PUSH OFFSHORE EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-200315- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1003 PM EST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS SUNDAY...MAINLY DURING THE AFTERNOON. GALES...GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP SUNDAY SUNDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT AND AS LOW PRESSURE INTENSIFIES OFFSHORE. WIND GUSTS COULD APPROACH GALE FORCE DURING THIS TIME AND GALE WATCHES AND WARNINGS COULD EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ374-200315- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1003 PM EST SAT FEB 18 2012 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ114-137>141-200315- TATTNALL-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH- 1003 PM EST SAT FEB 18 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...A SQUALL LINE WITH A HISTORY OF PRODUCING DAMAGING WINDS COULD AFFECT AREAS SOUTH OF A LINE FROM REIDSVILLE TO HINESVILLE BETWEEN MIDNIGHT AND 3 AM. DAMAGING WINDS IN EXCESS OF 60 MPH AND PERHAPS AN ISOLATED TORNADO WILL BE POSSIBLE. PEOPLE ACROSS TATTNALL...LONG...LIBERTY AND MCINTOSH COUNTIES ARE ENCOURAGED TO REMAIN ALERT FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO WARNINGS LATER TONIGHT. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. REMEMBER TO LEAVE YOUR NOAA WEATHER RADIO IN ALERT MODE IN CASE WARNINGS ARE ISSUED AFTER YOU GO TO BED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...AHEAD OF A STRONG COLD FRONT SUNDAY...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND EVEN AN ISOLATED TORNADO. ISOLATED SEVERE WEATHER COULD IMPACT INLAND COUNTIES OF SOUTHEAST GEORGIA SUNDAY MORNING...PERHAPS AS EARLY AS DAYBREAK...THEN THUNDERSTORMS WILL ADVANCE TOWARD THE COAST AND WILL PUSH OFFSHORE EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT.
Nearby
Lake Wind Advisories in South Carolina, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.